Makale
Tam Makale
Uluslararası
2004
An application of Fibonacci numbers in matrices
APPLIED MATHEMATICS AND COMPUTATION
Cilt 147 · Sayı 3 · ss. 903–908 · 16.01.2004
Özet
In this paper, we investigate the determinants of the matrices obtained by k sequences of the generalized order-k Fibonacci numbers. (C) 2002 Elsevier Inc. All rights reserved.
Atıf için künye
Karaduman, E. (2004). An application of Fibonacci numbers in matrices. APPLIED MATHEMATICS AND COMPUTATION, 147(3), 903–908. https://doi.org/10.1016/s0096-3003%2802%2900827-5
BibTeX
@article{karaduman2004-73597,
author = {Karaduman, Erdal},
title = {An application of Fibonacci numbers in matrices},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {147},
number = {3},
pages = {903--908},
issn = {0096-3003},
doi = {10.1016/s0096-3003(02)00827-5},
url = {https://akademik.atauni.edu.tr/yayinlar/73597-an-application-of-fibonacci-numbers-in-matrices}
}